Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Subfamilial Nomenclature of Compositae

Otto T. Solbrig
Taxon
Vol. 12, No. 6 (Jul., 1963), pp. 229-235
DOI: 10.2307/1216917
Stable URL: http://www.jstor.org/stable/1216917
Page Count: 7
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Subfamilial Nomenclature of Compositae
Preview not available

Page Thumbnails

  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235